29 results for points.

Parameters for your search query:
Keyword    points

Open AccessArticle
Export: RIS | BibTeX | EndNote
Modeling and Analysis of Cholera Dynamics with Vaccination
American Journal of Applied Mathematics and Statistics. 2019, 7(1), 1-8. DOI: 10.12691/ajams-7-1-1
Pub. Date: December 24, 2018Views: 3189Downloads: 2489
Open AccessArticle
Export: RIS | BibTeX | EndNote
Common Fixed Points for Four Self-Mappings in Dislocated Metric Space
American Journal of Applied Mathematics and Statistics. 2018, 6(1), 6-8. DOI: 10.12691/ajams-6-1-2
Pub. Date: February 26, 2018Views: 4200Downloads: 3156
Open AccessArticle
Export: RIS | BibTeX | EndNote
Coincidence Points and Common Fixed Points for Four Self-Mappings via Weakly Compatible Mappings in Cone Metric Spaces
American Journal of Applied Mathematics and Statistics. 2017, 5(3), 112-114. DOI: 10.12691/ajams-5-3-5
Pub. Date: September 07, 2017Views: 4248Downloads: 2898
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fixed Points Results for Graphic Contraction on Closed Ball
Turkish Journal of Analysis and Number Theory. 2016, 4(4), 92-97. DOI: 10.12691/tjant-4-4-2
Pub. Date: September 01, 2016Views: 4714Downloads: 3201
Open AccessArticle
Export: RIS | BibTeX | EndNote
Weak Compatibility and Related Fixed Point Theorem for Six Maps in Multiplicative Metric Space
Turkish Journal of Analysis and Number Theory. 2016, 4(2), 39-43. DOI: 10.12691/tjant-4-2-3
Pub. Date: July 13, 2016Views: 5843Downloads: 4090
Open AccessArticle
Export: RIS | BibTeX | EndNote
On Fixed Points for Chatterjea’s Maps in b-Metric Spaces
Turkish Journal of Analysis and Number Theory. 2016, 4(2), 31-34. DOI: 10.12691/tjant-4-2-1
Pub. Date: May 19, 2016Views: 6425Downloads: 4650Citations: 1
Open AccessArticle
Export: RIS | BibTeX | EndNote
Occasionally Weakly Compatible Mappings
Turkish Journal of Analysis and Number Theory. 2015, 3(3), 78-82. DOI: 10.12691/tjant-3-3-2
Pub. Date: July 31, 2015Views: 5890Downloads: 4151
Open AccessArticle
Export: RIS | BibTeX | EndNote
Common Fixed Points of a Countable Family of I-Nonexpansive Multivalued Mappings in Banach Spaces
American Journal of Applied Mathematics and Statistics. 2014, 2(4), 239-243. DOI: 10.12691/ajams-2-4-12
Pub. Date: August 19, 2014Views: 9959Downloads: 5124
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fermat Collocation Method for Solvıng a Class of the Second Order Nonlinear Differential Equations
Applied Mathematics and Physics. 2014, 2(2), 33-39. DOI: 10.12691/amp-2-2-2
Pub. Date: March 06, 2014Views: 11825Downloads: 7270
Open AccessArticle
Export: RIS | BibTeX | EndNote
Garlic Induced Apoptosis, Cell Cycle Check Points and Inhibition of Cancer Cell Proliferation
Journal of Cancer Research and Treatment. 2017, 5(2), 35-54. DOI: 10.12691/jcrt-5-2-2
Pub. Date: May 12, 2017Views: 7099Downloads: 5049
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects








Journals


















Article Types